Home > Research > Publications & Outputs > Closed-form transformations from risk-neutral t...

Text available via DOI:

View graph of relations

Closed-form transformations from risk-neutral to real-world distributions

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>2007
<mark>Journal</mark>Journal of Banking and Finance
Issue number5
Volume31
Number of pages20
Pages (from-to)1501-1520
Publication statusPublished
Original languageEnglish

Abstract

doi:10.1016/j.jbankfin.2006.09.005 http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6VCY-4MWPSJ0-9-1&_cdi=5967&_user=196517&_orig=browse&_coverDate=01%2F24%2F2007&_sk=999999999&view=c&wchp=dGLbVtb-zSkzV&md5=3821c76813e2d4f1316c7a2d0ad19de3&ie=/sdarticle.pdf Available online 24 January 2007